MathSciNet Relay Station
MathSciNet bibliographic data
MR1263805 65N55 (65M55 73V05)
Le Tallec, Patrick Domain decomposition methods in computational mechanics. Comput. Mech. Adv. 1 (1994), no. 2, 121–220.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement